Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A computer-assisted investigation of Ramanujan pairs

Authors: Richard Blecksmith, John Brillhart and Irving Gerst
Journal: Math. Comp. 46 (1986), 731-749
MSC: Primary 11P57
MathSciNet review: 829643
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Four new Ramanujan pairs $ \{ {a_i}\} $, $ \{ {b_j}\} $ are given along with the theorem that no such pairs exist with $ {a_1} = 1$ and $ {a_2} = s$ for any $ s \geqslant 5$. All finite Ramanujan pairs are determined and their significance in bounding the local branching degree in the search tree for such pairs is discussed. The search techniques and programs that were used are also described. The parity of the coefficients in the power series is determined in two of the new identities. Partition interpretations of the six recent identities are also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11P57

Retrieve articles in all journals with MSC: 11P57

Additional Information

PII: S 0025-5718(1986)0829643-9
Keywords: Ramanujan pairs, computer search tree
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia